Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the conformal mapping of nearly-circular domains


Authors: Zeev Nehari and Vikramaditya Singh
Journal: Proc. Amer. Math. Soc. 7 (1956), 370-378
MSC: Primary 30.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0079636-X
MathSciNet review: 0079636
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, The kernel function and conformal mapping, New York, American Mathematical Society, 1950. MR 0038439 (12:402a)
  • [2] J. Hadamard, Mémoire sur le problème d'analyse relatif à l'équilibre de plaques élastiques encastrées, Mémoirs des savant étrangers, vol. 33, 1908.
  • [3] G. Pólya and G. Szegö, Aufgaben und Lehrsätze aus der Analysis, vol. II, Berlin, Springer, 1925, p. 17.
  • [4] G. Szegö, Über orthogonale Polynome, die zu einer gegebenen Kurve der komplexen Ebene gehören, Math. Zeit. vol. 9 (1921) pp. 218-270. MR 1544465
  • [5] S. E. Warschawski, On the effective determination of conformal maps, ``Contributions to the Theory of Riemann Surfaces,'' Annals of Mathematics Studies, No. 30, 1953. MR 0057636 (15:258a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0079636-X
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society